Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/69739


Title: An Asymptotic Solution for the Free Boundary Parabolic Equations
Authors: 劉明郎
Liu, Ming Long
Liu, Hsuan-Ku
Contributors: 應數系
Keywords: integral equation;asymptotic solution;free boundary problem;American exchange option
Date: 2012.01
Issue Date: 2014-09-10 17:38:17 (UTC+8)
Abstract: In this paper, we investigate the solution of a two dimensional parabolic free boundary problem. The free boundary of this problem is modelled as a nonlinear integral equation (IE). For this integral equation, we propose an asymptotic solution as time is near to maturity and develop an integral iterative method. The computational results reveal that our asymptotic solution is very close to the numerical solution as time is near to maturity.
Relation: International Science Index Vol.5, No.7
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
13499.pdf141KbAdobe PDF1172View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing